# SDR JR2R20240814120

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 29R CORRODED BETWEEN FR76 AND FR77.  REPAIRED
